We will be closed Friday, July 3, 2020 and Saturday, July 4, 2020 to allow our employees to spend time with their families for Independence Day. We will return to normal business hours Monday, July 6, 2020. You can reach us by email support@healthwarehouse.com

    We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Acetaminophen (500mg) - 100 Tablets

    Product ID: 900679

    Acetaminophen (500mg) - 100 Tablets

    Generic Equivalent To Tylenol® Extra Strength Tablets

    Price: Select Quantity Below

    Out of Stock
    - Select Quantity -
    1 
    $8.36
    Select
    2 
    $15.72
    Select
    3 
    $23.08
    Select
    Custom Quantity
    Select

    Product Summary

    • Compare to the active ingredient in Extra Strength Tylenol
    • Pain reliever/ fever reducer
    • Contains no aspirin
    • 100 Tablets

    Description

    For temporary relief of minor aches and pains due to: - headache - muscular aches - backache - arthritis - the common cold - toothache - menstrual cramps - temporarily reduces fever

    Directions

    Do not take more than directed. Adults and children 12 years and older: - take 2 CAPLETS every 4 - 6 hours as needed; do not take more than 12 CAPLETS in 24 hours Children under 12: - do not give this extra strength product to children under 12


    Ingredients

    Acetaminophen 500mg, Crospovidone, povidone, pregelatinized starch, stearic acid.

    WARNINGS

    Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen or if you have ever had an allergic reaction to pain relievers/ fever reducers. Stop use and ask a doctor if: - new symptoms occur - redness or swelling is present - pain gets worse or lasts more than 10 days - fever gets worse or lasts more than 3 days If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.



    Healthcare savings, delivered

    Our Happy Customers

    • “Fantastic. I am very glad I found this online Pharmacy. I have a high deductible health insurance plan and they were charging me $240 for a generic medication (3 months supply) and the same prescription cost me $56 at Healthw...”

      William. 

    • “I never rate anyone a five star, however your at the top of my list. I have no insurance coverage this pharmacy mail order is the only reason I have to stay afloat. You sell by volume and not greed like a lot of others do,...”

      Jerry M.  Alpena, MI.

    • “God Bless HealthWarehouse. I've been a programmer and Manager in IT for Health Care for 20 years. There is no better run web-based organization. Thank you HealthWarehouse.”

      Dietrich. 

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy